Please use this identifier to cite or link to this item:
http://hdl.handle.net/20.500.12188/5346
Title: | Фреквенција и сезонска динамика на Stomatitis herpetica | Authors: | Симоновски М, Димитровски В, Лазаревска Б. | Issue Date: | 1977 | Source: | Макед Стоматол Прегл 1977; 1(3-4): 119-27. | URI: | http://hdl.handle.net/20.500.12188/5346 |
Appears in Collections: | Faculty of Dentistry: Articles |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.